# SDR MASA2014120112768

- Difficulty date: December 1, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 27,884 hours, 22,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERIOR CABIN EMERGENCY LIGHTS INTERMITTENT.  REPLACED RELAY K135 IN JB-11.
